RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 27, Issue 6  


Fusion-simple finite groups with decomposable Sylow 2-subgroups
R. Zh. Aleev
833
Groups of Gaschütz type and groups close to them
V. A. Antonov
839
A property of $p$-serving subgroups of groups of $p$-adic integers
A. M. Ivanov
859
Decompositions of root systems
F. M. Malyshev
869
Existence of superposition bases in countable primitive-recursively closed classes of one-place functions
S. S. Marchenkov
877
Polynomial transformations of finite commutative local rings of principal ideals
A. A. Nechaev
885
Riemann problem for $p$-cone in Vladimirov algebras
V. A. Kakichev, V. M. Shelkovich
899
Approximation of functions of the class $H^2_{\omega_2}$ by trigonometric interpolation polynomials with equally spaced nodes
Yu. R. Vainerman
913
Distortion theorems for a family of weakly univalent functions in the disk
V. A. Shlyk
927
Convolution equations on a finite segment and factorization of elliptic matrices
V. Yu. Novokshenov
935
Partial averaging of differential inclusions
V. A. Plotnikov
947
Estimates of moments of infinite-dimensional martingales
I. F. Pinelis
953

Doctoral theses
Asymptotic behavior for large time values of the solutions of exterior boundary value problems for the wave equation in two space variables
L. A. Muravei
959
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019